The Annals of Mathematical Statistics

Cauchy-Distributed Functions and a Characterization of the Cauchy Distribution

E. J. Williams

Full-text: Open access

Abstract

A simple representation of a class of functions of Cauchy variates whose members are also Cauchy variates is given. This leads to a characterization of the Cauchy distribution.

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1083-1085.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697613

Digital Object Identifier
doi:10.1214/aoms/1177697613

Mathematical Reviews number (MathSciNet)
MR243657

Zentralblatt MATH identifier
0184.22602

JSTOR
links.jstor.org

Citation

Williams, E. J. Cauchy-Distributed Functions and a Characterization of the Cauchy Distribution. Ann. Math. Statist. 40 (1969), no. 3, 1083--1085. doi:10.1214/aoms/1177697613. https://projecteuclid.org/euclid.aoms/1177697613


Export citation